# SDR ABXA9800865

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 99577397
- Condition: Cracked
- Location: Bs 945
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND SHEAR TIE DOUBLER ON FUSELAGE FRAME AT FS 945 CRACKED AT LONGERON 14 RIGHT.  REPLACED SHEAR TIE AT FS 945 BETWEEN LONGERON 14 RIGHT AND LONGERON 16 RIGHT IAW DC9 SRM CHAPTERS 51-30-1 AND 51-30-5.
